# SDR ABXA20140723251

- Difficulty date: July 23, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 54,783 hours, 39,803 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220316
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE RIB CORRODED AT WS 478.  REMOVED CORRODED RIB & INSTALLED FABRICATED RIB IAW REA B657-61105 & SRM 51-40-02.  CORRODED LEVEL 2, PN 114T2203-16 PART NAME AIR LOAD RIB STRUT, SN NSN, STR & WS LOC RT WING STATION OSS 479.854 TO OSS 479.854 LE.  ACFT WAS GNDED.
